MAUDE Adverse Event Report: COOK MEDICAL IRELAND ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC

COOK MEDICAL IRELAND ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC
Model Number G43868
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per the district manager: i received a call today from this account about a stent that fractured.I am still gathering the information about the occurrence.The following information was received via email on 25mar2025."the patient was 68 y/o female with pancreatic adenocarcinoma.She was 5¿2¿ and 110 lbs.Patient had placement of internal/external biliary drainage.On (b)(6)2025 the stent was internalized with a zilver stent gpn-g43868, lot # c2138632.An internal/external biliary drain was left through the zilver stent.Patient was brought back on (b)(6)2025 for injection and removal of biliary drain.The stent appeared to be intact then.Patient returned to endoscopy (b)(6)2025 for repeat scope.It was noted then that the stent was fractured.Patient returned to ir for percutaneous biliary drainage on (b)(6)2025.Doctor was unable to gain access inn the biliary tree as the patients¿ ducts were not dilated.Internal stent was draining and not occluded.There was no adverse effects at this time as the stent was still draining ducts." a formal complaint was not filed or reported.

Brand Name
ZILVER 635 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO STENT, ILIAC
Manufacturer (Section D)
COOK MEDICAL IRELAND
o'halloran rd
national technology park
limerick
MDR Report Key21741297
Report Number3005580113-2025-00022
Device Sequence Number9001729
Product Code NIO
UDI-Device Identifier10827002438689
UDI-Public(01)10827002438689(17)270202(10)C2138632
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2025
Report Date (Section F) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberG43868
Device Catalogue NumberZIV6-35-80-10-80
Device Lot NumberC2138632
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2025
Device Age397
Event Location Hospital
Date Report to Manufacturer03/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2025
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight50 KG
Date Report Sent to FDA04/01/2025